| Model Number |
VICM5_12.1 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Corneal Edema (1791)
| Date of Event |
09/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vicm5_12.1; -4.00 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The lens was implanted upside down.Intraoperatively the lens was removed with patient' injury - as corneal edema occurred after the lens was removed and the patient decided they did not want to wear icls.The problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Corrected data: h6- health effect - impact code: "2199" should be removed and "4614" should be added.Claim# (b)(4).